# SDR 99T64R374AR

- Difficulty date: March 18, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CUSP LINE RIGHT LINE L21R FROM STATION 208-270.  REMOVED CORROSION, CUT OUT DAMAGED AREA FABRICATED FILLER AND PLUG AND INSTALLED PER EO 99-061, WITH APPROVED FAA FORM 8110-3 DATED 6/14/99.  (M)
